Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with gadtritis with h.pylori infection. On Pantocid. Having bloating, constant pain in stomach. Take antispasmodics?

my husband has been diagnosed with UGI scopy is normal ,the gastric mucosal biopsy showed evidence of chronic gastritis positive for hpylori infection. he has been prescribed with pantocid HP kit, he has bloated feel in the stomach and pain constantly. how to relieve his symptom . can i give him antispasmodics or will sucralfate or prokinetics shall help him out
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
It is possible that all his symptoms are related to his H.Pylori infection, which can lead to gastritis (stomach inflammation), and therefore pain and bloating. I recommend him taking the medications prescribed by his doctor (pantocid HP kit), and this should take care of his problem. However not everybody responds to treatment, and some patients need different antibiotics, so a test to confirm erradication of the bacteria is often needed if symptoms do not go away after therapy.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor